Improved Strichartz estimates for a class of dispersive equations in the radial case and their applications to nonlinear Schrodinger and wave equations

Zihua Guo, Yuzhao Wang

Research output: Contribution to journalArticleResearchpeer-review

60 Citations (Scopus)

Abstract

We prove some new Strichartz estimates for a class of dispersive equations with radial initial data. In particular, we obtain the full radial Strichartz estimates up to some endpoints for the Schrodinger equation. Using these estimates, we obtain some new results related to nonlinear problems, including small data scattering and large data LWP for the nonlinear Schrodinger and wave equations with radial critical initial data and the well-posedness theory for the fractional order Schrodinger equation in the radial case.
Original languageEnglish
Pages (from-to)1-38
Number of pages38
JournalJournal d'Analyse Mathematique
Volume124
Issue number1
DOIs
Publication statusPublished - 2014
Externally publishedYes

Cite this